| Model Number |
MMT-523NAP |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported via phone call by the customer's parent that the customer received emergency medical assistance due to high blood glucose on (b)(6) 2020 with blood glucose of over 700 mg/dl at the time of the incident.The customer was given intravenous insulin to treat.The customer experienced symptoms such as vomiting and frequent urination.The customer was wearing the insulin pump during the incident.Troubleshooting was not completed as the caller declined.The caller stated the customer was getting no delivery alarms.The insulin pump will not be returned for analysis.